Asymptotics of a Solution of a Three-Dimensional Nonlinear Wave Equation near a Butterfly Catastrophe Point

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)72-87
Number of pages16
JournalProceedings of the Steklov Institute of Mathematics
Volume301
DOIs
Publication statusPublished - 1 Jul 2018

Fingerprint

Catastrophe
Nonlinear Wave Equation
Asymptotic Expansion
Three-dimensional
Ordinary differential equation
Uniform Asymptotics
Matched Asymptotic Expansions
Second-order Ordinary Differential Equations
Bounded Set
Source Terms
Shock
Numerical Methods
Infinity
Curve
Zero
Term

Keywords

  • butterfly catastrophe
  • matched asymptotic expansions
  • nonlinear equation of mathematical physics
  • nonlinear ordinary differential equation
  • numerical methods

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics
  • Mathematics, Applied

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this

@article{e6142f8aec384eba89253ab449d5e3c5,
title = "Asymptotics of a Solution of a Three-Dimensional Nonlinear Wave Equation near a Butterfly Catastrophe Point",
keywords = "butterfly catastrophe, matched asymptotic expansions, nonlinear equation of mathematical physics, nonlinear ordinary differential equation, numerical methods",
author = "Khachai, {O. Yu}",
year = "2018",
month = "7",
day = "1",
doi = "10.1134/S0081543818050061",
language = "English",
volume = "301",
pages = "72--87",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",

}

Asymptotics of a Solution of a Three-Dimensional Nonlinear Wave Equation near a Butterfly Catastrophe Point. / Khachai, O. Yu.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 301, 01.07.2018, p. 72-87.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Asymptotics of a Solution of a Three-Dimensional Nonlinear Wave Equation near a Butterfly Catastrophe Point

AU - Khachai, O. Yu

PY - 2018/7/1

Y1 - 2018/7/1

KW - butterfly catastrophe

KW - matched asymptotic expansions

KW - nonlinear equation of mathematical physics

KW - nonlinear ordinary differential equation

KW - numerical methods

UR - http://www.scopus.com/inward/record.url?scp=85051728356&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000442105000006

UR - https://elibrary.ru/item.asp?id=35748190

U2 - 10.1134/S0081543818050061

DO - 10.1134/S0081543818050061

M3 - Article

VL - 301

SP - 72

EP - 87

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -